# SDR 2006UALA01537

- Difficulty date: August 6, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 59,141 hours, 9,620 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A -FWD EQPT OVHT- EICAS DISPLAYED, SELECTED STBY AND AFTER 7 MINS -FWD EQPT OVHT- MESSAGE RETURNED.  APPARENTLY, EICAS MESSAGE APPEARED DUE TO HIGH AMBIENT TEMP AT IAD (99F), & INOP APU BLEED FOR AIRCONDITIONING ON GROUND. SUPPLIED GROUND A-C,  RESET EQUIP COOLING SYSTEM, & MESSAGE DID NOT RETURN.   HOT DAY & INOP APU CAUSED OVERHEAT.
